Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Loss of lumbar lordosis, muscle spasms, reduction of disc space between L4-L5. Cure for symptoms?

could you please give me any idea about my condition,i have loss of lumbar lordosis .suggestive of muscle spasm .there are degenerative changes with osteophytosis and mild reduction of disc space at l4/5. it woud be very nice of you do give me some ideas of what to do next.as my job is bricklayer.and i m find in it hard to work .thank you so much.
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  650
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Hallo
Thanks for your query.You have a lumbar lardosis and prolapsed disc L4-5/ with back ache.The lardosis is due to spasm of the muscles of the back.Since you have mild disc prolapse it should be fine if practice Yogas regularly for strengthening your back muscles You may use lumbo sacral belt while working so as to be at ease while working..You may take some pain killers for couple of days during acute episode.
Answered: Sun, 4 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor